how do you know if your candida infection has gone systemic?

Home The Candida Forum Candida Questions how do you know if your candida infection has gone systemic?

This topic contains 3 replies, has 3 voices, and was last updated by  Citizenx 5 years, 7 months ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #110256

    Citizenx
    Member
    Topics: 5
    Replies: 4

    Iam wondering because I started Nizoral 3 weeks ago and felt awful. I have been off nizoral fora week now and I feel even worse. I am having chest pain that radiates to my armpit lower back. Pain and pain in my abdomen area where I think your liveris located. Mydoctor told me to go to the ER for my chest pain and have a CT scan done to check for pulmonary embolism. THey discharged me and said nothing was critical after disregarding my concerns with candida and treating me like I am crazy. But my CK(CPK)MB was 8.2 well above the normal range and my CK-MB relative index was 14.1 but they didn’t even tell me said my blood work was normal my blood glucose was high too 110 epically considering I haven’t had sugar in over 3 days and that was an apple. I am just scared you read online about people dying from systemic candida because it goes undiagnosed and I withall these pains I am having along with the low grade fever I am very concerned. I felt bad before nizoral but I didn’t have this aches and pains all over and I Veblen off it a week it can’t still be in my system. I just feel weak andmy voice is weak too. I regret taking nizoral seems to have done more harm than good. Could it have aggravated e candidiasis and made it spread?

    #110266

    candida_sucks
    Member
    Topics: 3
    Replies: 148

    Citizenx;48777 wrote: Iam wondering because I started Nizoral 3 weeks ago and felt awful. I have been off nizoral fora week now and I feel even worse. I am having chest pain that radiates to my armpit lower back. Pain and pain in my abdomen area where I think your liveris located. Mydoctor told me to go to the ER for my chest pain and have a CT scan done to check for pulmonary embolism. THey discharged me and said nothing was critical after disregarding my concerns with candida and treating me like I am crazy. But my CK(CPK)MB was 8.2 well above the normal range and my CK-MB relative index was 14.1 but they didn’t even tell me said my blood work was normal my blood glucose was high too 110 epically considering I haven’t had sugar in over 3 days and that was an apple. I am just scared you read online about people dying from systemic candida because it goes undiagnosed and I withall these pains I am having along with the low grade fever I am very concerned. I felt bad before nizoral but I didn’t have this aches and pains all over and I Veblen off it a week it can’t still be in my system. I just feel weak andmy voice is weak too. I regret taking nizoral seems to have done more harm than good. Could it have aggravated e candidiasis and made it spread?

    According to the MDs that have written about candida, it is easily killed in the blood and therefore will not spread outside of your intestines unless your immune system is severely impaired by something like chemotherapy or HIV. If your immune system looks normal in your blood work, I wouldn’t worry about having systemic candida. Sounds like you definitely have some issues to deal with, though.

    #110268

    raster
    Participant
    Topics: 104
    Replies: 6838

    If it was systematic, you would be fighting for your life in a hospital bed.

    -raster

    #110293

    Citizenx
    Member
    Topics: 5
    Replies: 4

    Does anyone know how long Nizoral stays in your system? I didn’t feel this bad prior to taking the nizoral. I have been off it since SEptember 4th and I just feel horrible since I started taking it for 2 weeks and now it’s been over a week since I stopped and I still feel horrible. I have chest pain, abdominal, back pain and they tend to alternate in terms of what hurts where. Ihad low grade fever problems before nizoral but now I run a low grade fever all the time. I am unsure how Nizoral could have done this or if it did at all. All I know is I feel worse since I started taking it and it hasn’t stopped since I stopped taking it.

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘how do you know if your candida infection has gone systemic?’ is closed to new replies.